# SDR DALA2021030301206

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,562 hours, 7,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3318 ECAM DISPLAYED DOOR L MID CABIN. CORRECTIVE ACTION: PERFORMED RE-ACTIVATION OF THE PROX SENSOR PASSENGER DOOR PER A330 AMM 52-71. 2L DOOR IS SHOWING CLOSED ECAM. (7387638)
